MAUDE Adverse Event Report: DEPUY IRELAND 9616671 PFC*SIGMA/RD/DOME PAT 3PEG,38; KNEE PATELLA COMPONENT

DEPUY IRELAND 9616671 PFC*SIGMA/RD/DOME PAT 3PEG,38; KNEE PATELLA COMPONENT
Catalog Number 960112
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical der states that revision of depuy tibial and insert components due to osteolysis.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE PATELLA COMPONENT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI 
MDR Report Key7063807
Report Number1818910-2017-50311
Device Sequence Number13761787
Product Code JWH
UDI-Device Identifier10603295232681
UDI-Public10603295232681
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960112
Device Lot Number1065478
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight102